# SDR NACA2021080630002

- Difficulty date: August 3, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 104,844 hours, 18,319 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: 2 APU START ATTEMPTS ON THE GROUND IN KMIA. START FAILURE BOTH TIMES WITH FAULT LIGHT. CORRECTIVE ACTION: BITE TEST ON ECU AS PER B767 AMM 49-61-03, OPS CHECK FOUND NORMAL.
